Vitamin B6?

Illustration of Vitamin B6?
Illustration: Vitamin B6? images-na.ssl-images-amazon.com

For more information, what vitamin b6 can be purchased at the pharmacy? nAnd how much maximum mg of vitamin b is given to a 3 year old child weighing 13kg. My child has TB and he said he had to add booster b6 when he was taking OAT drugs … thank you

1 Answer:

Thank you for asking HealthReplies.com. I am dr. Princess Claudya will help answer your questions.

Vitamin B6 or also known as pyridoxine is a water soluble vitamin that has a function to maintain the health of the nervous system by playing a role in the manufacture of nerve sheaths (myelin) and plays a role in the manufacture of serotonin and norepinephrine chemical compounds to transmit signals to nerves.

Apart from the nervous system, vitamin B6 also plays a role in maintaining the health of the skin, circulatory system, and mucous membranes (mucosa). Thus, adequate intake of vitamin B6 is essential to support the health of various organ systems.

In TB patients, one of the important drugs given, namely isoniazide (INH), has the main side effect of peripheral nerve disorders (peripheral neuropathy). So that giving nerve supplementation is very important. For this reason, every patient, both children and adults who suffer from TB will generally be prescribed vitamin B6 to prevent or treat the side effects of this isoniazid.

The normal daily requirement for vitamin B6 for a 3 year old child is 0.5 mg. However, for children with TB disease, usually given a dose that is larger than the daily requirement, which is around 4-5 mg / kg / day

However, in determining the dosage of the drug, you should further consult with the doctor who treats your child's TB because it must be adjusted to the child's clinical condition, age, and body weight.

As for preventing the worsening of your child's TB disease and supporting recovery, the following things can be done:

Adequate nutrition for children to improve their immune system. Adequate rest for children, avoiding too much activity in children. Given the long treatment for TB, it is sometimes quite challenging to maintain regular medication. Try to set an alarm when you take medicine for your child, or ask a family member to help remind you when to take your child's medicine. Use a mask if you are experiencing a respiratory tract infection, so you don't infect your child.Do not forget to check with your doctor if a family member experiences symptoms of a prolonged cough, long fever, weight loss, and night sweats to determine whether or not they have TB infection. an explanation from me, hopefully helpful and useful :)


Regards,

dr. Princess Claudya

: by

Related Question

Can’t Open Mouth?

Can’t Open Mouth?

(1 year ago)

My friend, after boarding the plane, his cheek became one-sided, it was difficult to open his mouth, he couldn’t smile, why is that?...

Does Eye Medication Affect The Appearance Of Red Spots On The Baby’s Chest And Back?

Does Eye Medication Affect The Appearance Of Red Spots On The Baby’s Chest And Back?

(1 year ago)

Afternoon … a few days yesterday, my 9-month-old child, an eye ache, then I brought it to the Clinic, finally he was given the drug NAME alletrol compositum … after usi...

The Use Of Laxatives For Pregnant Women?

The Use Of Laxatives For Pregnant Women?

(1 year ago)

Is microlax safe for pregnant women to consume...

Leave a Reply

Your email address will not be published. Required fields are marked *